# SDR UPS08853229

- Difficulty date: August 15, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,329 hours, 50,041 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFTER REMOVAL OF EXISTING DOUBLER PER EO DC8-5330-27215 FOUND SHEAR TIE CRACKED AT STA 12 L21L-22L, HIDDEN UNDER DOUBLER.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-1-8, 51-1-20D, 51-1-21, 51- 3-1.
